# SDR MASA20200427019

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 40,684 hours, 30,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED TO FREE FLANGED OF STGR6L AT  FS1144 AND REPAIRED IAW EA 78-2020-023. TRIMMED OUT TWO AREAS OF DAMAGED TO FREE FLANGE OF STGR7L AT FS1162 AND REPAIRED IAW EA 78-2020-026
